Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014, Article ID 276372, 6 pages
http://dx.doi.org/10.1155/2014/276372
Research Article

Infinitely Many Homoclinic Solutions for Second Order Nonlinear Difference Equations with -Laplacian

1Department of Applied Mathematics, Yuncheng University, Yuncheng 044000, China
2School of Mathematics and Information Science, Guangzhou University, Guangzhou, Guangdong 510006, China

Received 12 March 2014; Accepted 18 April 2014; Published 14 May 2014

Academic Editor: Maoan Han

Copyright © 2014 Guowei Sun and Ali Mai. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [3 citations]

The following is the list of published articles that have cited the current article.

  • Robert Stegliński, “On sequences of large homoclinic solutions for a difference equations on the integers,” Advances in Difference Equations, vol. 2016, no. 1, pp. 1–11, 2016. View at Publisher · View at Google Scholar
  • Robert Stegliński, “On sequences of large homoclinic solutions for a difference equation on the integers involving oscillatory nonlinearities,” Electronic Journal of Qualitative Theory of Differential Equations, vol. 2016, 2016. View at Publisher · View at Google Scholar
  • Robert Stegliński, “On homoclinic solutions for a second order difference equation with $ p-$Laplacian,” Discrete and Continuous Dynamical Systems - Series B, vol. 23, no. 1, pp. 487–492, 2017. View at Publisher · View at Google Scholar